Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering with osteo-arthritis. On estosafe ER, defcort. Worry about side effects?

My mother is suffering with osteo- arthritis , Some medicine referred by orthopedic Dr at my native place are 1) ETOSAFE ER 600 mg - Generic Name : Etodolac 2) HCQS (400) - Generic Name : Hydroxychloroquine Sulphate 3) Defcort 6 Mg -Generic Name : Deflazacort Are there any side effects of above medicine if consumed for long term ? I see some side effects on some website but better if specialists confirm
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi gudmewarshivnath ! ETOSAFE is a pain killer in long term cause ulcer and anemia. HCQS is for arthritis he need to take but stop it when desirable relief is acquired after x ray. Defcort is steroid reduce inflammation but in long run make immune system loose, so what to do ! Just keep in touch with your doctor, he knows what he is doing. Take care. Bye.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor